Medication

Discussion in 'Mental Health Disorders' started by qoheleth, May 17, 2007.

Thread Status:
Not open for further replies.
  1. qoheleth

    qoheleth New Member

    I have been suffering from deopression for years. - tried therapy (CBT and hypnotherapy), and waitig to see a CAT Analyst. My specialist has increased my meds to 800mg lithium, along with 60mg Prozac and 5mg Olanzapine. Has anyone else tried this combination? What side effects are there? Did it work? I am feeling very woozy since starting the olanzapine.
     
  2. meagainstme

    meagainstme Well-Known Member

    i havent been on that many at once. im on 40mg of prozac right now, but you seem to be on an awful amount right there. are you happy about it? if he wooziness is an unwanted side effect perhaps you should tell your doctor?
     
  3. qoheleth

    qoheleth New Member

    I am not worried about trying anything that might work. But since he added the olanzapine I have felt very woozy all the time (only been on it for 2 or 3 days). Am going to see if it makes a difference - if not, he is going to take me off the lithium and just stick with the other 2. Does the 40mg work for you>
     
  4. meagainstme

    meagainstme Well-Known Member

    ive only just gone up to 40mg from 20mg as that did nothing. i think my psychiatrist has had enough of me. nothing seems to work!


    and most meds do seem to have side effects that wear off, so perhaps ur wooziness wont last long?
     
Thread Status:
Not open for further replies.